# SDR A6WA201441213

- Difficulty date: January 17, 2014
- Submitted: February 28, 2014
- Operation: Air carrier
- Aircraft: N439A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7753
- Aircraft time: 26,652 hours, 26,509 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Drag Angle
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG DRAG ANGLE COMMON TO BATT RIB CRACKED.  R & R.
